# SDR DALA2021081204657

- Difficulty date: August 9, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION ON STGR RBL 2.90 BTW STA 1380/1440. CORRECTIVE ACTION: SUMMARY: OF NRC 00595 AREA DAMAGE RBL 2.90 BTW STA 1380 TO 1440 WAS REPLACED WHITH SECTION OF THE STA 1340 TO 1440 RBL2.90 PER B757-200 SRM. (1905784)
